MAUDE Adverse Event Report: BIHLERMED, LLC BIHLERMED SURGICAL LIGHT; SURGICAL LAMP

BIHLERMED, LLC BIHLERMED SURGICAL LIGHT; SURGICAL LAMP
Model Number 2762-01-0004
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The original notification indicated that the device was discarded by the customer and therefore could not be returned.A picture of the device was requested by bihlermed and provided on (b)(6) 2024.The picture shows that the lens is missing from one tip of a dual straight tip (2762-01-0004).There appears to be damage, a dark spot on left side, to the led and some discoloration of the metal in the same region, but it is unclear if this damage could have lead to the lens dislodgement.It is also unclear on what caused the original damage.
 
Event or Problem Description
It was reported that the lens tip of the surgical light was missing after the surgery.There were no further complications reported regarding the event.

Brand Name
BIHLERMED SURGICAL LIGHT
Common Device Name
SURGICAL LAMP
Manufacturer (Section D)
BIHLERMED, LLC
85 industrial drive
phillipsburg NJ 08865
Manufacturer Contact
eric tarnowski
industrial drive
phillipsburg, NJ 08865
9083299123
MDR Report Key20880800
Report Number3005977121-2024-00002
Device Sequence Number13022497
Product Code FTD
UDI-Device Identifier10865082000150
UDI-Public10865082000150
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2762-01-0004
Device Catalogue Number2762-01-0004
Device Lot Number12177
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Initial Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown